# SDR CALA2025020200258

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101028
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500H STR 26L STRINGER CLIP CRACK REF AAR N/R 9937463 REMOVED AND REPLACED AT FWD CARGO COMPT STA 500H STR 26L STRINGER CLIP PER REF SRM 51-40-02-0G-0. WORK ACCOMPLISHED BY V937571 ESFR NO. 1038294
